MathSciNet Relay Station
MathSciNet bibliographic data
MR897066 35Q10 (35K55 35Q20)
Avrin, Joel D. The generalized Burgers' equation and the Navier-Stokes equation in ${\bf R}^n$ with singular initial data. Proc. Amer. Math. Soc. 101 (1987), no. 1, 29–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement